# SDR UIEA2019040533764

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,338 hours, 12,631 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 09052002618F
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY REQUIRES REPLACEMENT. APU INOP.( REMOVED & REPLACED APU BATTERY IAW B767 AMM 24-31-04.  APU FAILED TO START, APU PLACED ON DEFERRAL IAW DDG 49-11-01A  - MDDR 109619 CAT C.  LP 1018464: PERFORMED OPS TEST I.A.W B767 AMM 49-11-00.   LP 1018466: APU COLD SOAK START ACCOMPLISHED SUCCESSFULLY.     )
